# SDR UPS08553384

- Difficulty date: September 26, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L2 SLIDING WINDOW DELAM/CRACKING, MOISTURE INTRUSION.  OUT OF LIMITS.  REMOVED WINDOW UP TO STEP 10 AMM 56-11-02-4.  INSTALLED L2 WINDOW PER MM 56-11-02-4.
